# SDR CA010406012

- Difficulty date: March 23, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 4,065 hours
- Engine: Pwa PT6A67D
- System (JASC): 3234 · Landing Gear Selector
- Part: Relay
- Part number: LMD5001P
- Condition: Shorted
- Location: Mlg
- Part time: 4,799 hours, 6,520 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT LANDING GEAR FUNCTIONED NORMALLY BUT MOTOR WOULD NOT QUIT RUNNING. THE AIRCRAFT WAS FERRIED BACK FOR REPAIRS. MAINTENANCE FOUND THE CONTROL RELAY STUCK (A SMACK PROVIDED THE INSPIRATION TO OPEN THE CONTACTS). THE RELAY WAS REPLACED, THE GEAR SWUNG NUMEROUS TIMES AND THE AIRCRAFT RETURNED TO SERVICE. THIS RELAY IS LOCATED IN THE LEFT HAND TURTLE DECK OF THE 1900D, JUST AFT OF THE ENGINE COMPARTMENT. THE AREA IS PARTICULARLY HOSTILE FOR ELECTRICAL COMPONENTS.
